# SDR 95UAL900036

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 3300 · Lighting System
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT IN RIGHT AISLE OF FORWARD GALLEY INOP.  REPLACED POWER STRIP CONNECTOR.
